# SDR VNAA202202021113

- Difficulty date: January 5, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 26,390 hours, 19,794 cycles
- System (JASC): 2700 · Flight Control System
- Part: Spoileron
- Condition: False Indication
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OB SPOILERONS CAUTION MESSAGE / CYCLED SYSTEM CBS MESSAGES CLEARED PROBLEM DID NOT REOCCUR.
